# SDR ASAA2016122619164

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,790 hours, 9,165 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC RECURRING AND INTERMITTENTLY INDICATES VTK FAILURE. ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 801, LEFT AND RIGHT FMCS BITE TESTED GOOD.  NO INFLT FAULTS LOGGED IN THE LAST 9 FLT LEGS. FMCS SENSOR STATUS GOOD.
